Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)


Motions of links in the 3-sphere

Author: Deborah Louise Goldsmith
Journal: Bull. Amer. Math. Soc. 80 (1974), 62-66
MSC (1970): Primary 55A25
MathSciNet review: 0328914
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. D. Dahm, A generalization of braid theory, Ph.D. Thesis, Princeton University, Princeton, N.J., 1962.
  • 2. Friedhelm Waldhausen, On irreducible 3-manifolds which are sufficiently large, Ann. of Math. (2) 87 (1968), 56–88. MR 0224099 (36 #7146)

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 55A25

Retrieve articles in all journals with MSC (1970): 55A25

Additional Information

PII: S 0002-9904(1974)13353-7

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia